Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Big time withdrawal shar

Posted by Greg on January 16, 2003, at 13:35:21

In reply to Re: Big time withdrawal judy1, posted by shar on January 15, 2003, at 18:01:07

Hey MIC,

Thought I'd give you the other side of the coin. I've been taking the K for over a year for pretty much the same thing as you, sleep and mild anxiety (used to be much worse). Often I'll go 3 or 4 days, sometimes a week or more without taking it and don't experience more than just more trouble sleeping than usual or some mild rebound anxiety.

But as you know, everybody's different and YMMV, right?

Love ya sweetie,
Greg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Greg thread:135979
URL: http://www.dr-bob.org/babble/20030113/msgs/136115.html